# SDR IXXA2022110800004

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110
- Condition: Corroded
- Location: Bs 1412 S29l
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT STA 1412 BELLY OF FRAME APPROX 29L STRINGER END HAS BAD CORROSION ON EAR OF STRINGER.
